Open Access
Translator Disclaimer
2003 Exact controllability of a nonlinear population-dynamics problem
Bedr'Eddine Ainseba, Mimmo Iannelli
Differential Integral Equations 16(11): 1369-1384 (2003).

Abstract

The exact controllability of two nonlinear population dynamics problems is established. The first problem is age structured, and the control corresponds to a supply of individuals on a small age interval. The second one is age and space structured and the control corresponds to a supply of individuals on a small subdomain $\omega$ of the whole space domain $\Omega$. The method is based on a uniform observability result for the backward nonlocal adjoint system and on Kakutani's fixed-point theorem.

Citation

Download Citation

Bedr'Eddine Ainseba. Mimmo Iannelli. "Exact controllability of a nonlinear population-dynamics problem." Differential Integral Equations 16 (11) 1369 - 1384, 2003.

Information

Published: 2003
First available in Project Euclid: 21 December 2012

zbMATH: 1074.93010
MathSciNet: MR2016687

Subjects:
Primary: 93B05
Secondary: 35Q80 , 92D25

Rights: Copyright © 2003 Khayyam Publishing, Inc.

JOURNAL ARTICLE
16 PAGES


SHARE
Vol.16 • No. 11 • 2003
Back to Top